# SDR CA150302004

- Difficulty date: March 1, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 10,463 hours
- Engine: Cont IO240B
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Pedal
- Part number: 2227291300
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SCHEDULED INSPECTION BOTH RUDDER PEDALS ON THE PILOTS SIDE AND THE COPILOT LT BRAKE PEDAL WERE FOUND CRACKED.  THE PEDALS WERE REPLACED WITH NEW.
